Paracetamol overdose
CPD Previous     Next

Paracetamol overdose

Anita Skinner Deputy Matron/Manager, Lourdes Community Nursing Home in Westgate-on-Sea, Kent

A CPD article enhanced Anita Skinner’s knowledge of how to identify and treat paracetamol poisoning

Paracetamol is safe and effective at the therapeutic dose. It is beneficial as an analgesic and is an effective antipyretic. Paracetamol is cheap and easy to buy over the counter, which makes it a common choice in intentional overdose.

Nursing Standard. 29, 25, 61-61. doi: 10.7748/ns.29.25.61.s52

Want to read more?

Already subscribed? Log in

OR

Unlock full access to RCNi Plus today

Save over 50% on your first 3 months

Your subscription package includes:
  • Unlimited online access to all 10 RCNi Journals and their archives
  • Customisable dashboard featuring 200+ topics
  • RCNi Learning featuring 180+ RCN accredited learning modules
  • RCNi Portfolio to build evidence for revalidation
  • Personalised newsletters tailored to your interests
Subscribe
RCN student member? Try Nursing Standard Student

Alternatively, you can purchase access to this article for the next seven days. Buy now

Or